# SDR HEEA955500

- Difficulty date: August 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N31821
- Make and model: Bell 206L-3
- Aircraft serial: 51076
- System (JASC): 3452 · ATC Transponder System
- Part: Transceiver
- Part number: 066106200
- Condition: Malfunction
- Location: Cockpit
- Component: KT76
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOES NOT REPORT. VERIFIED UNIT TO HAVE WEAK POWER OUT.  REPLACED CAVITY OSCILLATOR V101.  REPAIRED.  REPLACED DETERIORATED RESISTOR R477.  INSTALLED HEATSINK BEHIND TRANSISTOR Q415 AS PER KING SERVICE BULLETIN KT76A-6.  REPLACED PHOTOCELL V301 DUE TO WEAK REPLYLIGHT. REPLACED CRACKED FACEPLATE.  ADJUSTED FREQUENCY.  CLEANED CONTACTS ON WAFER SWITCHES.  BENCH CHECK GOOD.
